Vomitting

Denise - posted on 10/30/2015 ( 3 moms have responded )

3

0

1

My 11 year old has been Vomitting on and off for the past two weeks. This week, however it's been every dAy. At first we thought it was anxiety about school because it would only happen at school. Now however, it's been every day and night. He's seen pediatrician as well as gastro...had a barium X-ray and 7 days of nexium...has not helped at all, yesterday took him to ER hoping to get him admitted. Waited 3 hours only to be told by the attending physician that all he could do was an X-ray and blood work....I said NO! He had that done two days ago. He has missed more school than he has attended. We are very worried about him, Zofran works for a few hours at most. He has an endoscopy scheduled for next Thursday. I am doing my own research online trying to find out what could be the cause. He even had streaks of blood in one bout. Anyone have experience with abdominal migraine or cyclic Vomitting syndrome? Could it be sleep apnea? He has a very sensitive gag reflex. He is ADHD. With anxiety and ocd as well as some sensory issues. Any input is appreciated.

3 Comments

View replies by

Irene - posted on 01/26/2016

2

0

0

I struggling with the same thing with my son. At this point, I rather keep him home than enduring tough love by hearing he threw up 5 times at school. My son has ADHD and Autism (and anxiety). He's been on Prozac for years, which clearly doesnt seem to be working. He was on Respiridone which i think started the ball rolling with the anxiety. We tried Zoloft but wasn't effective. No longer on ADHD meds because they increased the anxiety. I'm about to pop my lid with him but i also feel so badly. He's lost so much weight with the vomiting.......... I'd take any input too

Denise - posted on 10/30/2015

3

0

1

No we took him off adhd meds end of last year. He was a zombie. We are actually going in now for blood work to see if he's dehydrated.

Raye - posted on 10/30/2015

3,761

0

21

Is he taking medication for his ADHD? Could it be a reaction with these medications or a different combination of medications?

The blood in the vomit could just be because his throat is so raw from the stomach acids coming up as he's vomiting. But it is a serious thing if there's traces of blood. I don't know how to help, but I really hope the doctors figure it out soon.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms